MathSciNet Relay Station
MathSciNet bibliographic data
MR1009881 (90h:53043) 53C20 (57R99)
Seaman, Walter A pinching theorem for four manifolds. Geom. Dedicata 31 (1989), no. 1, 37–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement